# SDR REXA2022080301741

- Difficulty date: August 1, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 32,619 hours, 22,408 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: BA690300005979
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SEGMENT RBL 9 BETWEEN F.S.693 TO F.S.847 IS CORRODED	FABRICATED SEAT TRACK LOCATED IN RBL9 FS 693 TO FS 847 IAW CRJ 900 SRM 53-00-49-201-002-A01REPLACED SEAT TRACK RBL 9 FS 693 TO FS 847 IAW CRJ 900 AMM53-00-49-000/400-801-A19
